Title: On global error control for parabolic PDEs
Authors: Lang, Jens * ×
Debrabant, Kristian *
Verwer, Jan * #
Issue Date: 2007
Publisher: European Mathematical Society Publishing House
Series Title: Oberwolfach reports vol:4 pages:1702-1704
ISSN: 1660-8933
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.